Modifed almost unbiased two-parameter estimator for the Poisson regression model with an application to accident data Article

Alheety, Mustafa I, Qasim, Muhammad, Mansson, Kristofer et al. (2021). Modifed almost unbiased two-parameter estimator for the Poisson regression model with an application to accident data . 45(2), 121-142. 10.2436/20.8080.02.112

International Collaboration

keywords

  • Applied traffic modeling
  • ERROR
  • Mathematics
  • Maximum likelihood estimator
  • Mean squared error matrix
  • Operations Research & Management Science
  • PARAMETERS
  • PERFORMANCE
  • Physical Sciences
  • Poisson regression
  • RIDGE-REGRESSION
  • Science & Technology
  • Simulation study
  • Statistics & Probability
  • Technology
  • Traffic fatality

Digital Object Identifier (DOI)

start page

  • 121

end page

  • 142

volume

  • 45

issue

  • 2